ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Nonlinear System Under Combined Periodic and Random Excitation

Iyengar, RN (1986) A Nonlinear System Under Combined Periodic and Random Excitation. In: Journal of Statistical Physics, 44 (5-6). 907 -920.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (488Kb) | Request a copy
Official URL: http://www.springerlink.com/content/u37614665g9807...

Abstract

The anharmonic oscillator under combined sinusoidal and white noise excitation is studied using the Gaussian closure approximation. The mean response and the steady-state variance of the system is obtained by the WKBJ approximation and also by the Fokker Planck equation. The multiple steadystate solutions are obtained and their stability analysis is presented. Numerical results are obtained for a particular set of system parameters. The theoretical results are compared with a digital simulation study to bring out the usefulness of the present approximate theory.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Nonlinear equation;Stochastic process;Stability;Steady-state;Gaussian closure.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 03 Feb 2010 10:14
Last Modified: 19 Sep 2010 05:35
URI: http://eprints.iisc.ernet.in/id/eprint/20896

Actions (login required)

View Item View Item